# SDR 96UAL900604

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7458U
- Make and model: Boeing 727222
- Aircraft serial: 21912
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN FLOOR COME ON INTERMITTENTLY WITH SWITCH IN ARMED POSITION.  CEILING EXIT LIGHTS DO NOT COME ON (UNLESS TURNED ON), BUT LOWER WALL EXIT LIGHT BENEATH FLIGHT ATTENDANT EXIT LIGHT SWITCH DOES COME ON WITH EEL.
